Alert archive / Missouri / Wind Advisories in 2007
Wind Advisory 6, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Jun 5, 2007, 3:40 PM CDT for 5 counties in Kansas; 12 counties in Missouri. It took effect at Jun 6, 2007, 11:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 3:40 PM CDT (20:40 UTC)
- In effect from
- Jun 6, 2007, 11:00 AM CDT
- Expired
- Jun 6, 2007, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
Counties Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Jackson County, MO, Nodaway County, MO, Platte County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 052040 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 340 PM CDT TUE JUN 5 2007 .A LARGE UPPER LEVEL STORM SYSTEM WILL PUSH INTO THE CENTRAL PLAINS THIS EVENING. THIS STORM SYSTEM WILL BRING STRONG WINDS TO THE AREA BY WEDNESDAY MORNING...WITH GUSTY WIND CONDITIONS PREVAILING THROUGH THE AFTERNOON AND EVENING HOURS. KSZ025-102>105-MOZ001>004-011>013-020-021-028-029-037-061200- /O.NEW.KEAX.WI.Y.0006.070606T1600Z-070607T0300Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-PLATTE- CLAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...MOUND CITY... OREGON...SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE 340 PM CDT TUE JUN 5 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY. STRONG SOUTHERLY SURFACE WINDS WILL BEGIN TO DEVELOP ACROSS PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI EARLY ON WEDNESDAY. AS UPPER LEVEL WINDS BEGIN TO INCREASE BY THE LATE MORNING HOURS...AND TEMPERATURES QUICKLY RISE...STRONG SUSTAINED WINDS OF 30 MPH OR GREATER WILL BE POSSIBLE ACROSS THE ADVISORY AREA WEDNESDAY AFTERNOON. WINDS WILL SLOWLY WEAKEN BY SUNSET ON WEDNESDAY...HOWEVER WILL REMAIN BREEZY THROUGH THE NIGHTTIME HOURS. THOSE TRAVELING ON EAST WEST ORIENTED ROADWAYS WILL NEED TO USE EXTRA CAUTION WEDNESDAY AFTERNOON..AS VEHICLES WILL BE MORE SUSCEPTIBLE TO STRONG WINDS TRAVELING IN THESE DIRECTIONS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ DUX
4 follow-up statements
000 WWUS73 KEAX 060826 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 326 AM CDT WED JUN 6 2007 .A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE NORTHERN PLAINS TODAY. THIS STORM SYSTEM WILL PRODUCE STRONG WINDS THIS AFTERNOON AND THIS EVENING. KSZ025-102>105-MOZ001>004-011>013-020-021-028-029-037-061730- /O.CON.KEAX.WI.Y.0006.070606T1600Z-070607T0300Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-PLATTE- CLAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...MOUND CITY... OREGON...SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE 326 AM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING. STRONG SOUTHERLY SURFACE WINDS WILL BEGIN TO DEVELOP ACROSS PORTIONS OF EASTERN KANSAS AND WESTERN MISSOURI BY LATE THIS MORNING. SUSTAINED WINDS OF 30 MPH ARE POSSIBLE BY THIS AFTERNOON WITH GUSTS TO NEAR 45 MPH. THE STRONG WINDS WILL CONTINUE THIS EVENING...BEFORE DIMINISHING SLOWLY AFTER 10 PM. THOSE TRAVELING ON EAST WEST ORIENTED ROADWAYS WILL NEED TO USE EXTRA CAUTION...AS VEHICLES WILL BE MORE SUSCEPTIBLE TO THE STRONG WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ DB
000 WWUS73 KEAX 061559 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1059 AM CDT WED JUN 6 2007 .A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO SOUTH DAKOTA THIS AFTERNOON. THIS STORM SYSTEM WILL PRODUCE VERY STRONG WINDS THIS AFTERNOON AND EVENING. KSZ025-102>105-MOZ001>004-011>013-020-021-028-029-037-070000- /O.CON.KEAX.WI.Y.0006.070606T1600Z-070607T0300Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-PLATTE- CLAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...MOUND CITY... OREGON...SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE 1059 AM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. STRONG SOUTHERLY WINDS WILL INCREASE THIS AFTERNOON ACROSS EXTREME EASTERN KANSAS AND NORTHWEST AND WEST CENTRAL MISSOURI. SUSTAINED WINDS OF 30 MPH ARE POSSIBLE THIS AFTERNOON WITH GUSTS TO NEAR 45 MPH. THE STRONG WINDS WILL CONTINUE THIS EVENING...BEFORE DIMINISHING SLOWLY AFTER 10 PM. THOSE TRAVELING ON EAST WEST ORIENTED ROADWAYS WILL NEED TO USE EXTRA CAUTION AS VEHICLES...ESPECIALLY THOSE WITH HIGH PROFILES SUCH AS TRUCKS AND BUSES...WILL BE MORE SUSCEPTIBLE TO THE STRONG CROSS WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ MJ
000 WWUS73 KEAX 062107 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 407 PM CDT WED JUN 6 2007 .A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO SOUTH DAKOTA THIS AFTERNOON. THIS STORM SYSTEM WILL PRODUCE VERY STRONG WINDS OVER PARTS OF NORTHWEST AND WEST CENTRAL MISSOURI AND EXTREME EASTERN KANSAS THROUGH EARLY THIS EVENING. THE VERY STRONG WINDS WILL SHIFT INTO NORTHEAST AND CENTRAL MISSOURI DURING THE DAY ON THURSDAY. MOZ008-017-024-025-032-033-039-040-044>046-053-054-070515- /O.NEW.KEAX.WI.Y.0007.070607T1500Z-070608T0000Z/ SCHUYLER-ADAIR-LINN MO-MACON-CHARITON-RANDOLPH-SALINE-HOWARD- JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...LANCASTER...DOWNING...KIRKSVILLE... BROOKFIELD...MACON...LA PLATA...SALISBURY...KEYTESVILLE... MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN...WARRENSBURG... SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 407 PM CDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. VERY STRONG SOUTHERLY WINDS NOW OVER NORTHWEST AND WEST CENTRAL MISSOURI ARE EXPECTED TO REFORM BY LATE THURSDAY MORNING OVER NORTHEAST...CENTRAL AND PARTS OF WEST CENTRAL MISSOURI. SUSTAINED WINDS BETWEEN 25 AND 30 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED OVER THESE AREAS THROUGH LATE THURSDAY AFTERNOON. THOSE TRAVELING ON EAST WEST ORIENTED ROADWAYS WILL NEED TO USE EXTRA CAUTION AS VEHICLES...ESPECIALLY THOSE WITH HIGH PROFILES SUCH AS TRUCKS AND BUSES...WILL BE MORE SUSCEPTIBLE TO THE STRONG CROSS WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ KSZ025-102>105-MOZ001>004-011>013-020-021-028-029-037-070300- /O.CON.KEAX.WI.Y.0006.000000T0000Z-070607T0300Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-PLATTE- CLAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...MOUND CITY... OREGON...SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE 407 PM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. VERY STRONG SOUTHERLY WINDS OCCASIONALLY GUSTING OVER 45 MPH OVER EASTERN KANSAS AND NORTHWEST AND WEST CENTRAL MISSOURI WILL CONTINUE INTO THE EARLY EVENING HOURS. THERE HAVE BEEN REPORTS OF ISOLATED WIND GUSTS OVER 45 MPH THIS AFTERNOON FROM KANSAS CITY TO ST JOSEPH INTO THE NORTHWEST CORNER OF MISSOURI. THESE VERY STRONG AND GUSTY WINDS ARE EXPECTED TO GRADUALLY DIMINISH BY LATE THIS EVENING. HOWEVER...DURING THE OVERNIGHT HOURS WINDY CONDITIONS WILL PERSIST WITH SUSTAINED WINDS BETWEEN 20 AND 25 MPH AND OCCASIONALLY GUSTING TO AROUND 35 MPH. THOSE TRAVELING ON EAST WEST ORIENTED ROADWAYS WILL NEED TO USE EXTRA CAUTION AS VEHICLES...ESPECIALLY THOSE WITH HIGH PROFILES SUCH AS TRUCKS AND BUSES...WILL BE MORE SUSCEPTIBLE TO THE STRONG CROSS WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ MJ
000 WWUS73 KEAX 070308 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1008 PM CDT WED JUN 6 2007 .A STRONG SURFACE LOW PRESSURE SYSTEM LOCATED OVER THE DAKOTAS LATE WEDNESDAY EVENING WILL MOVE INTO MINNESOTA BY THURSDAY MORNING. THIS STORM SYSTEM WILL PRODUCE VERY STRONG WINDS OVER NORTHEAST AND CENTRAL MISSOURI DURING THE DAY ON THURSDAY. KSZ025-102>105-MOZ001>004-011>013-020-021-028-029-037-070415- /O.EXP.KEAX.WI.Y.0006.000000T0000Z-070607T0300Z/ ATCHISON KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-ATCHISON MO- NODAWAY-WORTH-GENTRY-HOLT-ANDREW-DE KALB-BUCHANAN-CLINTON-PLATTE- CLAY-JACKSON- INCLUDING THE CITIES OF...ATCHISON...TROY...LEAVENWORTH... KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...ROCKPORT... MARYVILLE...GRANT CITY...ALBANY...STANBERRY...MOUND CITY... OREGON...SAVANNAH...CAMERON...ST. JOSEPH...PLATTSBURG... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... KANSAS CITY...INDEPENDENCE 1008 PM CDT WED JUN 6 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTHERLY WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA DURING THE EVENING HOURS. FOR THE OVERNIGHT HOURS...SUSTAINED WIND SPEEDS WILL RANGE FROM 20 TO 25 MPH...WITH A FEW GUSTS BETWEEN 35 AND 40 MPH. $$ MOZ008-017-024-025-032-033-039-040-044>046-053-054-071115- /O.CON.KEAX.WI.Y.0007.070607T1500Z-070608T0000Z/ SCHUYLER-ADAIR-LINN MO-MACON-CHARITON-RANDOLPH-SALINE-HOWARD- JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...LANCASTER...DOWNING...KIRKSVILLE... BROOKFIELD...MACON...LA PLATA...SALISBURY...KEYTESVILLE... MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN...WARRENSBURG... SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 1008 PM CDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. VERY STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS NORTHEAST...CENTRAL AND PARTS OF WEST CENTRAL MISSOURI BY THE LATE MORNING HOURS ON THURSDAY. SUSTAINED WINDS BETWEEN 25 AND 30 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED OVER THESE AREAS THROUGH LATE THURSDAY AFTERNOON. THOSE TRAVELING ON EAST WEST ORIENTED ROADWAYS WILL NEED TO USE EXTRA CAUTION AS VEHICLES...ESPECIALLY THOSE WITH HIGH PROFILES SUCH AS TRUCKS AND BUSES...WILL BE MORE SUSCEPTIBLE TO THE STRONG CROSS WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ SF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Jun 5, 12:16 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 5, 12:16 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1216 PM CDT TUE JUN 5 2007 ...UPDATED FOR AVIATION... .DISCUSSION... A WEAK COLD FRONT HAS SAGGED THROUGH THE CWA THIS MORNING WITH ONLY A FEW SHOWERS NOTED ALONG THE FRONT. THE FRONT WILL STALL ACROSS SOUTHERN MISSOURI TNGT BEFORE BECOMING ILL DEFINED TONIGHT. STRONG PRESSURE FALLS ARE EXPECTED ALONG THE LEE SLOPES OF THE ROCKIES IN ADVANCE OF A STRONG UPPER TROUGH MOVING EAST INTO THE ROCKIES. AS A RESULT...SOUTHERLY WINDS WILL RETURN TNGT WITH ISENTROPIC LIFT ON THE 305-310K SFC. DESPITE THE MODEST ISENTROPIC LIFT WITHIN THIS LAYER...WATER IS A LITTLE ON THE SHORT SIDE WITH ONLY A NARROW LAYER OF MOISTURE WITHIN THE 850-700 LAYER. WILL STILL LIKELY SEE SOME SHOWER AND THUNDERSTORM ACTIVITY TONIGHT...MAINLY ACROSS THE WRN GRIDS AND OVER THE ERN GRIDS WEDNESDAY MORNING. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE WITH MUCAPE VALUES AROUND 400-800 J/KG. THE MAIN CONCERN ON WEDNESDAY WILL BE THE WINDS. A 50-55KT LLJ WILL BE PRESENT DURING THE DAY...AND WITH GOOD MIXING...WIND GUSTS TO NR 40 MPH ARE POSSIBLE. LATER SHIFTS MAY HAVE TO EVALUATE THE POTENTIAL FOR A WIND ADVISORY. ATTENTION THEN TURNS TO THE VERY STRONG UPPER TROUGH TO PROGRESS THROUGH THE NRN PLAINS LATE WEDNESDAY. THE TROUGH DRAGS A FRONT TOWARD EXTREME NW MO LATE WEDNESDAY NIGHT. HOWEVER...A STRONG MID LEVEL CAP IS IN PLACE WITH ONLY SLIGHT COOLING OF THE CAP TOWARD DAYBREAK. HAVE DOUBTS THAT THE FRONT WILL BE ABLE TO BREAK THE CAP GIVEN DIURNAL COOLING. WILL MAINTAIN A LOW CHC POP FOR THE EXTREME NW CORNER. IF A THUNDERSTORM DOES DEVELOP...IT HAS THE POTENTIAL TO BECOME SEVERE WITH MODEST INSTABILITY AND STG SHEAR. THE FRONT WILL PROGRESS SLOWLY SOUTHEAST ON THURSDAY AS THE UPPER TROUGH SHIFTS INTO THE WRN GREAT LAKES. THE CAP WILL GRADUALLY COOL ON THURSDAY...ALLOWING FOR THE DEVELOPMENT OF THUNDERSTORMS DURING THE AFTERNOON...MAINLY ACROSS THE SERN TWO THIRDS OF THE CWA. STRONG...MAINLY UNIDIRECTIONAL SHEAR...ALONG WITH CAPES AROUND 3000 J/KG SUGGEST A GOOD POTENTIAL FOR SEVERE DEVELOPMENT. THE FRONT WILL MOVE THROUGH THE REST OF THE CWA THURSDAY NIGHT. ECMWF AND GFS SUGGESTS THAT THE FRONT WILL CONTINUE TO MOVE WELL SOUTH OF THE CWA ON FRIDAY. THEREFORE HAVE COOLED TEMPERATURES ON FRIDAY AND REMOVED THE MENTION OF POPS. DB && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE TAF PERIOD. GUIDANCE IS INDICATING WEAK WARM AIR ADVECTION BEGINNING TOWARDS 06Z WHICH MAY BRING SCATTERED SHRA/TSRA TO THE TERMINAL SITES. WITH A GOOD AMOUNT OF DRY AIR IN THE MID-LVL AND LLJ FOCUSED FURTHER NORTH...CONFIDENCE LOW AT THIS TIME. INDICATED THIS UNCERTAINTY WITH VCTS FROM 06-10Z. BY DAYBREAK...SFC PRESSURE GRADIENT WILL TIGHTEN AND LLJ WILL BE AT ITS PEAK...SO VERY GUSTY WINDS AND LLWS WILL BE PRESENT THROUGH MUCH OF THE DAY. DUX && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 5, 12:57 PM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1257 PM CDT TUE JUN 5 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1257 PM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW SHOWERS OR THUNDERSTORMS WILL LINGER WEDNESDAY MORNING IN AREAS TO THE NORTH AND EAST OF A LINE FROM BETHANY TO CHILLICOTHE TO BOONVILLE. NO SEVERE WEATHER IS EXPECTED WITH ANY OF THIS ACTIVITY. AS A STRONG STORM SYSTEM LIFTS INTO THE CENTRAL PLAINS ON WEDNESDAY...SURFACE WINDS WILL BECOME RATHER GUSTY BY THE LATE MORNING HOURS. SOME LOCATIONS ACROSS EXTREME EASTERN KANSAS AND THE WESTERN PORTIONS OF MISSOURI MAY EXPERIENCE SUSTAINED WINDS FROM 25 TO 30 MPH...WITH GUSTS TO 35 OR 40 MPH POSSIBLE. THIS SAME UPPER LEVEL SYSTEM WILL DRIVE A COLD FRONT TOWARD EXTREME NORTHWEST MISSOURI LATE IN THE DAY ON WEDNESDAY. AS THE STRONG CAP ACROSS THE AREA WEAKENS DURING THE LATE NIGHT HOURS OF WEDNESDAY IN SOUTHEASTERN NEBRASKA...THERE MAY BE A CHANCE FOR AN ISOLATED THUNDERSTORM TO DEVELOP ACROSS EXTREME NORTHWEST MISSOURI. IF ANY STORMS DEVELOP...THEY MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. THE AFOREMENTIONED FRONT WILL SETTLE JUST WEST OF THE INTERSTATE 35 CORRIDOR BY THE LATE MORNING HOURS OF THURSDAY. THE FRONT WILL LIKELY TRIGGER SCATTERED THUNDERSTORMS THURSDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN THREATS FROM SEVERE STORMS WOULD BE LARGE HAIL AND DAMAGING WINDS. THIS FRONT WILL SINK SOUTH OF THE OUTLOOK AREA ON FRIDAY BEFORE LIFTING BACK NORTH DURING THE WEEKEND. THIS WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. IT IS UNCERTAIN IF ANY OF THIS ACTIVITY WOULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. DUX
Nearby
Wind Advisories in Missouri, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.